Skip to Content

What could cause rapid weight gain?

Responses (1)

masso 12 Apr 2016

I am not a Dr but if you are taking an antipsychotic that could be one reason if you are taking any other medications that can cause weight gain.
I would look into Hypothyroidism, a symptom of Hypothyroidism, (one of many) is weight gain.

I suggest you see a Dr. and have a full check up, something obviously is not right.

https://www.drugs.com/mcd/hypothyroidism-underactive-thyroid

Best of luck, masso.-

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Carvedilol - weight gain?

Posted 22 Oct 2009 6 answers

Does Ropinirole cause weight gain?

Posted 3 Jun 2013 2 answers

Can I use diazepam 5 mg tab for weight gain ?

Posted 12 Dec 2013 3 answers

Can I use rice for weight gain ?

Posted 16 Dec 2013 1 answer